# SDR AALA202411186899

- Difficulty date: October 27, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOOR PROXIMITY LIGHT AT MID GALLEY. RIGHT SIDE, LOWER FORWARD POSITION, LIGHT BEZEL IS CRACKED. REMOVED AND REPLACED 1EA LIGHT BEZEL FOR THE EMERGENCY PROMIXITY LIGHTAT MID GALLEY B RH SIDE IAW BOEING BMC-B787-A-33-51-06-00A-520A-A AND DMC B787-A-33-51-06-00A-720A-A.
